# SDR SWIA202156839

- Difficulty date: January 21, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484 Rbl 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT F.S. 484.00 AND RBL18 IS CRACKED.   (C-CHECK) RO 3/10/2021    REPAIRED INTERCOSTAL AT FS 484.00 AND RBL 18 IAW MHIRJ REO 601R-53-41-2869 REV -- DATED 2021-02-17 AND SKYCARD 51-900-1003-SKY  NO WEIGHT CHANGE, M-337 AND M-131 ARE ATTACHED.
